Join the 'Benzaclin' group to help and get support from people like you.
We found 12 questions associated with the 'Benzaclin' topic.
Posted 4 Oct 2016 by Catsrc00l • 0 answers
When I picked up this product from the pharmacy today the pharmacist told me my face would peel and look worse before it looked better. In all the reviews I read, no one said s of small bumps on my forehead and I don't have sensitive skin if that even makes a difference. If anyone's face ...
Posted 31 Aug 2016 by Princessnixx99 • 0 answers
Pharmacist didn't really explain if I should put it on while my face is wet or dry. Also, do I put it on and let it sink in or put it on then wash it off right after? If I wash it off right after do I used cold or warm water?
Posted 18 Aug 2016 by Shaquille • 0 answers
Mine are getting huge. They were never as visible before
Posted 17 Apr 2016 by wildchild890 • 0 answers
Posted 2 Dec 2015 by Jj9699 • 0 answers
I put on aczone, benzaclin, and a light mosturizer morning and night, and I have noticed since starting the benzaclin my acne has cleared up and not many new pimples have formed, although in places where I had dark spots and felt like a pimple was underneath my skin a few pimples have surfaced. Is ...
Posted 17 Sep 2015 by twin1234 • 0 answers
I'm confused lol. I think I'm doing it wrong
Posted 14 Feb 2014 by creatonix • 1 answer
So i was prescribed to take benzaclin at night and aczone in the morning, i always wash my face before i apply it. Is this normal?
Posted 27 Jun 2010 by pharvey • 1 answer
Posted 19 Apr 2010 by rcolont • 1 answer
The instructions say to reassemble the jar with the pump mechanism and for some reason the method does not seem to be apparent to me.
Posted 1 Dec 2009 by feishead • 1 answer
My doctor did not tell me this was a kit- mine has the benzaclin gel in a pump format and also these viscontour moisturizing viles - He didn't mention the moisturizer at all... The prescription directions just says to apply at bedtime--however I don't imagine you use both at the same ...
Posted 12 Aug 2009 by sushantjain • 1 answer